# SDR SWIA201439523

- Difficulty date: October 5, 2014
- Submitted: October 17, 2014
- Operation: Air carrier
- Aircraft: N864AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7502
- Aircraft time: 32,330 hours, 27,691 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR HINGE, FUSELAGE SIDE, AFT LUG LANDING HAS GOUGE FROM DRIVE PIN.  C-CHECK, REMOVED DAMAGE FROM PASSENGER DOOR HINGE, FUSELAGE SIDE, AFT LUG LANDING GOUGE FROM DRIVE PIN IAW REO.
